MAUDE Adverse Event Report: LENSAR, Inc. ALLY Adaptive Cataract Treatment System

LENSAR, Inc. ALLY Adaptive Cataract Treatment System
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, doctor (b)(6) reported to cas that she had cut herself on a small tab above the robocone ring arm mount.
 
Additional Manufacturer Narrative
It was observed that the robocone x axis shim wasn't bent back allowing it to stick up past the force sensor cover.Fse bent the shim per procedure, verified docking and force.Completed system verification, system performs to spec cas checked with the doctor regarding the cut she received.She stated she was doing good with no issues.No further clinical follow up required.

Brand Name
ALLY Adaptive Cataract Treatment System
Common Device Name
ALLY Adaptive Cataract Treatment System
Manufacturer (Section D)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
+1(888)575-6412
MDR Report Key50015480
Report Number3009026057-2026-00036
Device Sequence Number10514618
Product Code OOE
UDI-Device Identifier00867744000150
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown